# SDR CALA2025051204606

- Difficulty date: May 8, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N47533
- Make and model: Boeing 737-9
- Aircraft serial: 66120
- Aircraft time: 10,127 hours, 3,369 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT BATTERY DATE CHECK - VISUAL CHECK  PROCEDURE - EMERGENCY FLASHLIGHT AT 2L INBD LED STATUS LIGHT BLINKING RED. REPLACED BATTERY. OPS CHECK GOOD. AMM REF 25-64-00.
